| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Photophobia (4801); Posterior Capsule Opacification (4807)
| Date of Event |
06/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following the intraocular lens (iol) implant procedure, the patient experienced both blurred near and distance vision.Patient could not see road signs and did not tolerate the fluorescent lighting.The patient also experienced glare, flickering and was unable to focus.The sight did not improve much and experienced mild posterior capsule opacification.The iol was centered.The patient was relying on glasses in order to sharpen her vision.There are two medical device reports associated with this file.This report is associated with the left eye.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The reporter was the patient.The implanting surgeon suggested lasik or an exchanged to a monofocal.Information was provided that the patient received a 2nd opinion and has opted to not proceed with lasik (laser-assisted in situ keratomileusis)or with an iol(intraocular lens) exchange.Patient hopes to eventually adapt to the lenses.File will be reopened if new information is received the manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received that patient opted second opinion and doesn't want to proceed with any lasik or with iol exchange.She wants to keep lenses and eventually adapt to lenses.